# SDR IPXA3580329

- Difficulty date: September 7, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 20,404 hours, 13,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536134
- Part serial: UNK
- Condition: Damaged
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C10, MAIN CABIN FLOOR PANEL 242XCF HAS DAMAGE.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
